# SDR CALA2021052400710

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 69,076 hours, 24,518 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540 Lbl15.04
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 LBL 15.04 IS CRACKED. N/ R 6205887. REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 LBL.15.04 IAW B737-700. SRM. 51-60.02 AND SWG 111A2000. DATA WAS TRANSCRIB ED FROM N/R 6205887, WORK ACCOMPLISHED BY MECHANIC V901716, INSP ECTED BY QC V020312. SSFR REPORT 1025505 FORM 46-0024, ENTERED B Y UAL INSPECTION U354651 INSPECTION COMPLETE
